American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 107 found      Go to page: 1 2 3 4

[31] Jörg Bewersdorff. The Galois group of an equation. The Student Mathematical Library 35 (2006) 93-123.
Book volume table of contents   
View Article: PDF

[32] Jörg Bewersdorff. Equations of degree $n$ and their properties. The Student Mathematical Library 35 (2006) 27-35.
Book volume table of contents   
View Article: PDF

[33] Jörg Bewersdorff. Equations that can be reduced in degree. The Student Mathematical Library 35 (2006) 55-61.
Book volume table of contents   
View Article: PDF

[34] Jörg Bewersdorff. The solution of equations of the fifth degree. The Student Mathematical Library 35 (2006) 81-91.
Book volume table of contents   
View Article: PDF

[35] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Matilde Marcolli. Quantum statistical mechanics and Galois theory. University Lecture Series 36 (2005) 51-79.
Book volume table of contents
View Article: PDF

[37] Matilde Marcolli. Ouveture. University Lecture Series 36 (2005) 1-14.
Book volume table of contents
View Article: PDF

[38] Matilde Marcolli. Noncommutative modular curves. University Lecture Series 36 (2005) 15-50.
Book volume table of contents
View Article: PDF

[39] Matilde Marcolli. Vistas. University Lecture Series 36 (2005) 125-130.
Book volume table of contents
View Article: PDF

[40] Matilde Marcolli. Noncommutative geometry at arithmetic infinity. University Lecture Series 36 (2005) 81-124.
Book volume table of contents
View Article: PDF

[41] Matilde Marcolli. Arithmetic Noncommutative Geometry. University Lecture Series 36 (2005) MR MR2159918.
Book volume table of contents   

[42] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[48] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lindsay N. Childs. Principal homogeneous spaces and formal groups. Math. Surveys Monogr. 80 (2000) 191-204.
Book volume table of contents
View Article: PDF

[51] Lindsay N. Childs. Hopf algebras of rank $p^2$. Math. Surveys Monogr. 80 (2000) 149-159.
Book volume table of contents
View Article: PDF

[52] Lindsay N. Childs. Formal groups. Math. Surveys Monogr. 80 (2000) 171-190.
Book volume table of contents
View Article: PDF

[53] Lindsay N. Childs. Cyclic extensions of degree $p$. Math. Surveys Monogr. 80 (2000) 113-128.
Book volume table of contents
View Article: PDF

[54] Lindsay N. Childs. Cyclic Hopf Galois extensions of degree $p^2$. Math. Surveys Monogr. 80 (2000) 161-169.
Book volume table of contents
View Article: PDF

[55] Lindsay N. Childs. Hopf Galois structures on separable field extensions. Math. Surveys Monogr. 80 (2000) 47-71.
Book volume table of contents
View Article: PDF

[56] Lindsay N. Childs. Introduction. Math. Surveys Monogr. 80 (2000) 1-5.
Book volume table of contents
View Article: PDF

[57] Lindsay N. Childs. Hopf algebras and Galois extensions. Math. Surveys Monogr. 80 (2000) 7-45.
Book volume table of contents
View Article: PDF

[58] Lindsay N. Childs. Taming Wild Extensions: Hopf Algebras and Local Galois Module Theory. Math. Surveys Monogr. 80 (2000) MR MR1767499.
Book volume table of contents   

[59] Lindsay N. Childs. Hopf algebras of rank $p$. Math. Surveys Monogr. 80 (2000) 85-96.
Book volume table of contents   
View Article: PDF

[60] Lindsay N. Childs. Ramification restrictions. Math. Surveys Monogr. 80 (2000) 135-147.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 107 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia